# SDR R61A20080040

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 11,732 hours, 8,327 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 0631
- Condition: Defective
- Location: Le Slat
- Part time: 8,344 hours, 6,012 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL/AOA LIMIT FAIL ON FINAL APPROACH, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND OUTBOARD SKEW SENSOR AND COMPLETED OPERATIONAL CHECK SYSTEM OPERATIONAL CHECK GOOD AND A/C WAS RETURNED TO SERVICE.
